# SDR JGVR20231113001

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680A
- Aircraft serial: 6800099
- Aircraft time: 14,673 hours, 9,768 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH VERT AFT SPAR IS HEAVILY CORRODED. LOCATED ABOVE RUDDER UPPER HINGE. REPAIRED 2 BLENDED AREAS OF VERTICAL STABILIZER R/H AFT SPAR CAP AT APPROXIMATELY VFS 172 AND VFS 237 DUE TO CORROSION PER AQRD ERO-108612 REV. IR, TITLED,"RFTS-108612 - N370QS - VERTICAL STABILIZER AFT SPAR REPAIR" DATED NOV 3, 2023. SUPPORTED BY FAA FORM 8110-3 DATED 11/03/2023. THE FATIGUE AND DAMAGE TOLERANCE (F&DT) EVALUATION REQUIRED PER 14 CFR PART 25, SECTION 25.571 IS NOT INCLUDED AS PART OF THIS ENGINEERING DOCUMENT. PER NETJETS AVIATION, INC. GENERAL MAINTENANCE MANUAL 11.2.5 - THE F&DT EVALUATION MUST BE COMPLETED WITHIN 12 MONTHS FROM THE DATE OF ISSUE OF THE ASSOCIATED 8110-3. (ALTERNATE TERMINATING ACTIONS TO THE F&DT EVALUATION REQUIREMENT MUST BE SEPARATELY APPROVED AND ARE NOT INCLUDED IN THIS ERO.) REPAIR RECORDED ON FORM 337 DATED 13 NOV 2023.
